University of Delhi

NAAC Grade A++ with CGPA 3.71 NIRF Rank # 12 (Amongst Colleges)


Dr. Ram Pratap

Assistant Professor | Department of Mathematics

Contact (Off.): 8587851233

Email Address : rampratap[at]hrc[dot]du[dot]ac[dot]in

View Resume


  • Approximation Theory
  • Quantum Calculus


  • M.Sc. , 2013 , Indian Institute of Technology Roorkee
  • Ph.D. , 2020 , Delhi Technological University
  • Hansraj College, University of Delhi (October 7, 2022 - present)
  • Mirandra House, University of Delhi (December 4, 2020-October 6, 2022)
  • Discrete Mathematics
  • Probability Theory and Statistics
  • Mathematical Finance
  • Partial Differential Equations
  • Transportation and Network Flow Problems
  • Latex and HTML

Certain Approximation Methods of Convergence For Linear Positive Operators

Book Chapter:

Ram Pratap and Naokant Deo(2020), Q-analogue of generalized Bernstein Kantorovich operators, Proceedings of Mathematical Analysis-I Approximation Theory, 67-75, Springer.

  • Naokant Deo and Ram Pratap (2023), The family of Szász-Durrmeyer operators involving Charlier polynomials, Kragujevac journal of Mathematics, 47(3):431-443.
  • Naokant Deo and Ram Pratap (2022), Approximation by integral form of Jain and Pethe operators, Proceedings in Nation Academy of Sciences India Section A: Physical Sciences, 92: 31-38, Springer., doi:https://doi.org/10.1007/s40010-020-00691-z    
  •  Ram Pratap (2022), The family of  λ-Bernstein-Durrmeyer operators based on certain parameters,  Mathematical Foundations of Computing, AIMS, doi: http://dx.doi.org/10.3934/mfc.2022038
  • Minakshi Dhamija, Naokant Deo, Ram Pratap and Ana Maria Acu (2022), Generalized Durrmeyer operators based on inverse Polya-Eggenberger distribution, Afrika Matematika, Springer, doi: https://doi.org/10.1007/s13370-021-00949-8
  • Neha, Naokant Deo and Ram Pratap (2022), Bezier variant of summation-integral type operators, Rendiconti Circolo Matematico di Palemo Series 2, Springer, doi: https://doi.org/10.1007/s12215-021-00695-7  
  • Naokant Deo and Ram Pratap (2021), Approximation by mixed positive linear operators based on second-kind beta transform, Asian European journal of mathematics, World Scientific, doi: https://doi.org/10.1142/S1793557122501364    
  • Ram Pratap and Naokant Deo (2021), A family of Bernstein-Kantorovich operators with shifted knots, Rendiconti Circolo Matematico di Palemo Series 2, Springer, doi:  https://doi.org/10.1007/s12215-021-00677-9 
  • Ajay Kumar and Ram Pratap (2021), Approximation by modified Szász Kantoro- vich type operators based on Brenke type polynomials, Annali dell Universita di Ferrara, Springer, doi: https://doi.org/10.1007/s11565-021-00365-7 
  • Naokant Deo and Ram Pratap (2020), Alpha-Bernstein-Kantorovich operators, Afrika  Matematika, 31: 609-618, Springer, doi: https://doi.org/10.1007/s13370-019-00746-4 
  • Ram Pratap and Naokant Deo (2019), Approximation by genuine Gupta-Srivastava operators, Revista de la Real Academia de Ciencias Exactas, Fisicas y Naturales. Serie A. Matematicas, 113: 2495-2505, Springer, doi: https://doi.org/10.1007/s13398-019-00633-4  
  • Ram Pratap and Naokant Deo (2019), Rate of convergence of Gupta-Srivastava operators based on certain parameters, Journal of Classical Analysis, 14(2): 137- 153, Ele-Math, doi: http://dx.doi.org/10.7153/jca-2019-14-11 
  • Minakshi Dhamija, Ram Pratap and Naokant Deo (2018), Approximation by Kantorovich form of modified Szász-Mirakyan operators, Applied Mathematics and Computation, 317: 109-120, Elsevier, doi:  https://doi.org/10.1016/j.amc.2017.09.004   

Reviewer of the following Journals:

  • Bulletin of Malaysian Mathematical Sciences Society
  • Kragujevac Journal of Mathematics
  • Journal of Mathematics